So on may 20, I had sex for the first time. My period ended on this date. He wasn't wearing a condom at the time but he pulled out. He was late on pulling out so I had to take Plan B (around 4 hours later).
Because my hymen broke that day, I've been having some light spotting. It hasn't stopped even after we've had sex several times again (this time with a condom).
Last night/early this morning (may 24/25), we had some rough sex and it's making me walk funny. When I woke up to pee this morning, it had a good amt of blood enough to make it pink.
Is this a side effect of Plan B? Do I have to go to a gynecologist? Or am I pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.